# SDR 2008UALA05574

- Difficulty date: September 3, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 60,071 hours, 33,068 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD PIT FIRE DETECTOR LOOP -A SHOWS FAILED AND CANNOT BE RESET.  FOUND FAULTY SMOKE DETECTOR. REPLACED FWD "A" LOOP FWD PIT SMOKE DETECTOR.  OP CHECKS NORMAL. ACFT OK FOR SERVICE.
